# SDR Q5QA20211102005

- Difficulty date: November 2, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N36TA
- Make and model: Beech 58
- Aircraft serial: TH2056
- Aircraft time: 7,165 hours, 7,622 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Pcb
- Part number: 1023640591
- Condition: Shorted
- Location: Flap System
- Part time: 7,165 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED A FLAP FAILURE ON APPROACH FOR LANDING.  THE FLAPS WOULD NOT EXTEND PAST 0 DEGREES AND THE FLAP MOTOR CIRCUIT BREAKER WAS TRIPPED.  THE PILOT LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING DISCLOSED THAT THE MOTOR HAD A BURNED ELECTRICAL SMELL.  ADDITIONALLY, THE FLAP PCB BOARD WAS SHORTED.  THE FLAP DRIVE MOTOR AND PCB BOARD WAS REPLACED.  SUBSEQUENT OPERATIONAL CHECKS WERE SATISFACTORY.
